# SDR CA140331010

- Difficulty date: March 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 20,059 hours
- Engine: Pwa PT642A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 02532330003
- Condition: Failed
- Location: Lt Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE FLIGHT, THE LT ENGINE BEGAN TO SURGE AND THEN FLAMED OUT APPROXIMATELY 80NM FROM AIRPORT.  THE LT ENGINE DRIVEN HP FUEL PUMP WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
